MAUDE Adverse Event Report: EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M29
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); Insufficient Information (4580)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
Through implant patient registry it was learned a 29mm 11400m mitral valve was explanted after an implant duration of two (2) months, 27 days, due to unknown reasons.The explanted device was replaced with a 33mm 11400m mitral valve.Patient post-operative status noted as in recovery.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Event or Problem Description
Through implant patient registry and medical records, it was learned a 29mm 11400m mitral valve was explanted after an implant duration of two (2) months, 27 days, due to recurrent mrsa mitral valve endocarditis with moderate-to-severe mitral regurgitation.The explanted device was replaced with a 33mm 11400m mitral valve.Patient post-operative status noted as in recovery.Per medical records, this 35-year-old male patient has a history of daily ivdu.Patient was transferred from another hospital and found to have septic emboli, sepsis, and endocarditis.Tte showed mobile vegetation adherent to the mitral valve prosthesis.Upon explant of the 29mm 11400m mitral valve it was noted the valve was completely dehisced along 2/3 of its circumference.There was a severe amount of vegetation along the mitral valve.A 33mm 11400m mitral valve was implanted.The patient tolerated the procedure well, was discharged to icu in critical, but stable condition.Patient was discharged on pod# 15.
 
Additional Manufacturer Narrative
Added information to b5, b7, h6.Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key22692758
Report Number2015691-2025-06265
Device Sequence Number8255181
Product Code LWR
UDI-Device Identifier00690103205558
UDI-Public(01)00690103205558(17)280117(11)240118
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number11400M29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/08/2025
Date Device Manufactured01/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age35 YR
Patient SexMale